Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 4 to 23 of 1867

4
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

5
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

6
A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Kim, Dongsuresearcher, GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178, 1990

7
A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnamresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

8
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

9
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

10
A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

11
A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geunresearcher, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

12
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

13
A CHARACTERIZATION OF GENERALIZED STAIRCASES

HAIMAN, MD; Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122, 1992-04

14
A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

15
A characterization of Inoue-Hirzebruch surfaces

Oeljeklaus, K; Toma, M; Zaffran, Dresearcher, ANNALES DE L INSTITUT FOURIER, v.51, no.5, pp.1243 - 1257, 2001

16
A CLASS OF INTERACTING PARTICLE SYSTEMS ON THE INFINITE CYLINDER WITH FLOCKING PHENOMENA

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Lattanzio, Corrado; Rubino, Bruno, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.22, no.7, 2012-07

17
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

18
A combinatorial approach to the power of 2 in the number of involutions

Kim, Dongsuresearcher; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

19
A combinatorial formula for the linearization coefficients of general Sheffer polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.22, no.3, pp.313 - 332, 2001-04

20
A COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.319 - 336, 1991-06

21
A compactification of a family of determinantal Godeaux surfaces

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023, 2000-11

22
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

23
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

rss_1.0 rss_2.0 atom_1.0